RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vaganyan, Artur Surenovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:92
Abstract pages:377
Full texts:141
References:70
Candidate of physico-mathematical sciences (2016)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:

http://www.mathnet.ru/eng/person100470
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. A. S. Vaganyan, “Normal forms of the equations of thermodynamics”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 26:1 (2016),  58–67  mathnet  mathscinet  elib
2014
2. V. V. Basov, A. S. Vaganyan, “Finding the Incomplete Belitskii Normal Form of a Hamiltonian System”, Funktsional. Anal. i Prilozhen., 48:4 (2014),  9–18  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 48:4 (2014), 242–249  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020